Duke Mathematical Journal

On the homology characters of symmetric products

Moses Richardson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 1, Number 1 (1935), 50-69.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077488860

Digital Object Identifier
doi:10.1215/S0012-7094-35-00106-5

Mathematical Reviews number (MathSciNet)
MR1545864

Zentralblatt MATH identifier
0011.17901

Citation

Richardson, Moses. On the homology characters of symmetric products. Duke Math. J. 1 (1935), no. 1, 50--69. doi:10.1215/S0012-7094-35-00106-5. https://projecteuclid.org/euclid.dmj/1077488860


Export citation

See also

  • See also: M. Richardson. Betti numbers of $3$-fold symmetric products; a correction: “On the homology characters of symmetric products,” vol. 1 (1935), pp. 50–69. Duke Math. J. Vol. 3, No. 2 (1937), pp. 382–382.